# SDR 2024F00294

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: General aviation
- Aircraft: N3324T
- Make and model: Dhav DHC3
- Aircraft serial: 205
- Aircraft time: 28,060 hours, 6,497 cycles
- Engine: Pwc PT6A67AG
- Engine time: 2,381 hours, 6,497 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Breather Tube
- Condition: Misrouted
- Location: Zone 400
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN. CORRECTIVE ACTION: FOUND ENGINE BREATHER TUBE MIS-ROUTED CAUSING BREATHER VAPORS TO ENTER THE LOWER FUSELAGE.
